# SDR DALA2022050903215

- Difficulty date: May 3, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 129,857 hours, 19,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 DOOR 2L SLIDE ARMED INDICATOR (KNUCKLE BUSTER) INOP. CORRECTIVE ACTION: INSTALL SLIDE ARMED INDICATION FLAG ON 2 L DOOR PER B767 AMM 52- 11 . OPS CHECK GOOD . OK FOR SVC . PLACARD REMOVED . (8764696)
